It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by martha smith on November 05, 1999 at 23:32:45:

I currently have hypertension. I am presently
on Calan for HPB. However, I have been diagnosed
with Rheumatoid Arthritis and am presently on
Doxycycline 100 mg 2X day. One of the side effects
or general dangers of the medication is benign
intercranial hypertension. Does this have anything
to do with high blood pressure? I am dizzy sometimes
and have headaches that seem to be worse since
taking the doxycycline, for a few weeks. I was thinking
it was my sinus causing the dizziness, but now I do
not think so. What is intercranial pressure? Is it
dangerous? and how will I know that I have that?
Thanks.

Follow Ups

All times are GMT -7. The time now is 08:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!